# SDR ABXA9800985

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5250322
- Condition: Cracked
- Location: Bs 1348
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 34L CRACKED AT STATION 1348.  REPLACED LONGERON 34L FROM STATION 1260 TO 1350 IAW DC8 SRM 51-1-20D.
